SARIDON TABLET

(strip of 10 tablets)

Piramal Enterprises Ltd

Rs.34.68 Rs.35.03 1% Off

Note:Availability / Confirmation & Deliveries of product will be assured once the Pharmacy partners & Shipping partners are confirmed.

1. Do not share your credentials or otp with anyone on call,email or sms.
2. MedNear never asks you for your credentials or otp.
3. Always create a strong password and keep different passwords for different websites.

PRODUCT DETAILS

It is used to treat mild fever and relieve pain. It acts as a mild analgesic medicine that is primarily used as a pain reliever. It can also be used to relieve pain such as headache, toothache, menstrual pain, and postoperative pain as well. It is also recommended to relieve pain and fever associated with acute inflammation of the upper tract respiratory and influenza. It is known to be a fast-acting medicine that works effectively with quick response.

This tablet contains paracetamol, propyphenazone, and caffeine as its active ingredients. It works on a triple-action formula that blocks prostaglandin secretion, pain signal transmission along with modulating the intensity of pain. Paracetamol is used for pain relief and fever. It is used to relieve headache, muscle pain, and dental pain. It acts as an analgesic (pain reliever) and antipyretic (fever reducer). It works by blocking the release of certain chemical messengers that cause pain and fever. Propyphenazone also exerts analgesic and antipyretic effects which help provide relief from pain and also reduce fever. 

This medicine is considered safe when taken as recommended by your doctor. Do not take more or use it for longer than recommended. Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

Key ingredients:

  • Paracetamol I.P.: 250 mg
  • Propyphenazone I.P.: 150 mg
  • Caffeine I.P. (anhydrous): 50 mg

Key benefits of Saridon Tablet:

  • Gets rid of the pain within 30 minutes of taking it
  • Works on a triple-action formula that blocks prostaglandin secretion, pain signal transmission along with modulating the intensity of pain
  • Acts as an effective medicine to treat fever, backache, headache, arthritis, and toothache
  • Improves common symptoms of cold and flu
  • Aids in providing effective relief from headache and body pain
  • Clears nasal congestion (blocked nose) and sore throat
  • Helps to improve lethargy which is commonly seen in people with flu and cold

Directions for use: 

Take this medicine as recommended by your doctor. Ideally, adults are advised to take a single dose of 1 tablet a day. In case of necessity, 3 doses of this tablet can be taken in 24 hours. However, it is not advised to be taken in children younger than 12 years of age. 

Quick tips for Saridon Tablet:

  • Do not use this medicine along with other medicines that contain the same ingredients used in this medicine like paracetamol. 
  • It is advised not to take it in excess as an overdose may be injurious to the liver. In such a case, consult a doctor promptly even if there are no symptoms. 
  • Consult the doctor prior to taking the medicine if you are pregnant or are a nursing woman.
  • Do not take this medicine along with alcohol. Also, individuals consuming 3 or more alcoholic drinks per day, should inform their doctor before taking this medicine.
  • People suffering from liver disease and kidney disease or those taking medicines for heart disease, thyroid disease, high blood pressure, depression, or Parkinson’s disease, should talk to their doctor first.
  • Consult your doctor at the earliest if your symptoms last for more than 7 days or if your condition worsens.
  • Remember to strictly follow the dosage schedule, failing the prescribed dosing routine may cause serious consequences.
  • Take the medicine at the same time every day to help you remember to take it.
  • Follow your doctor’s instructions carefully to get the most out of this medication.
  • Tell your doctor about all the medicines you are taking as they may affect or be affected by this medicine.
  • In case you miss a dose, take it as soon as you remember. However, if it is almost time for the next dose, skip the dose you missed and take your next dose at the scheduled time.
  • If you experience any unwanted side effects, consult your doctor at the earliest to avoid any complications.

Side effects of Saridon Tablet:

These tablets are usually safe and don’t cause any side effects when taken as per the doctor's recommendation. However, an overdose of paracetamol used in this tablet can cause severe life-threatening liver injury as a serious side effect. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and even lead to coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose. 

Storage and safety information:

  • Read the label carefully before use.
  • Do not exceed the recommended dose.
  • Keep out of the reach and sight of children.
  • Store in a cool‚ dry, and dark place (below 25°C).
  • Protect from direct sunlight and moisture.
  • Use under medical supervision.

FAQs related to Saridon Tablet:

Q. What is Saridon Tablet used for?

It is used to treat mild fever and relieve pain. It is known to be a fast-acting medicine that works effectively with quick action. It acts as a mild analgesic medicine that is primarily used as a pain reliever. It can also be used to relieve pain such as headache, toothache, menstrual pain, and postoperative pain as well. It is also recommended to relieve pain and fever associated with acute inflammation of the upper tract respiratory and influenza. 


Q. How long does Paracetamol take to work?

Paracetamol takes around 30-45 minutes to start working, following which you may notice a decrease in your body temperature and relief in pain.


Q. When will I feel better after taking Paracetamol?

Usually, you will start feeling better after about half an hour of taking this medicine. However, it is advised to complete the course of your medicine to attain its maximum benefits.


Q. How often can I take Paracetamol?

You should only take four doses of Paracetamol in 24 hours. There should be a gap of at least 4 hours between two doses. Do not take Paracetamol for more than 3 days without first talking to your doctor.


Q. Is Paracetamol safe for children?

Paracetamol is considered safe for children only when used as directed by the doctor. Saridon tablets are considered to be safe in children above 12 years of age. Children below 12 years of age are not advised to take this medicine.


Q. What are the serious side effects of taking excess Paracetamol?

An overdose of paracetamol can cause severe life-threatening liver injury as a serious side effect. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and may even lead to coma. Early symptoms of an overdose include nausea, vomiting, and general tiredness. Immediately consult a doctor or reach an emergency in case of a suspected overdose.